# SDR ASOA2015081613688

- Difficulty date: August 16, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT AT FS 744.15-761.85 IS CORRODED IN MULTIPLE AREAS.  BLENDED LT SIDE SEAT RAIL FS 744.15-761.85 IAW SRM 51-21-06-001-001-A01 FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013. REMOVED LT SEAT RAIL AT FS 744-761 IAW AMM 53-0-49-000-801, A07.  INSTALLED NEW SERVICEABLE SEAT RAIL LT AT FS 744-761 IAW AMM 53-00-49-400-801, A07.
